# SDR SWAA2023111420730

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 31,158 hours, 14,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT; GALLEY; FLASHLIGHT INOP<[01] REMOVED AND REPLACED AFT GALLEY FLASHLIGHT #2 BATTERY PER AMM 25-64-00
